Oregon, 2016Hail in Oregon, April 20, 2016
April 20, 2016 · NWS PQR · 1 event in 1 county or zone
A thunderstorm produced large hail at a baseball field in Welches, Oregon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm produced large hail at a baseball field in Welches, Oregon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Apr 20, 1:13 PM PST, 4 hours 27 minutes earlier.
Area forecast discussion, Apr 20, 1:13 PM PST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
213 PM PDT WED APR 20 2016
.SYNOPSIS...SHOWERS AND CLOUDS ACROSS LANE COUNTY HAVE BEEN SLOW TO
MOVE NORTH TODAY ALLOWING SUNNY SKIES AND WARM TEMPERATURES ACROSS
MUCH OF THE REGION. SHOWERS AND POSSIBLY THUNDERSTORMS ARE POSSIBLE
IN MOST AREAS LATE THIS AFTERNOON AND EARLY IN THE EVENING AS AN
UPPER LEVEL TROUGH MOVES OVER THE AREA. A SERIES OF UPPER LEVEL
TROUGHS WILL GRADUALLY COOL TEMPERATURES AND PRODUCE SHOWERS THROUGH
THE WEEKEND AND INTO NEXT WEEK.
&&
.SHORT TERM...THE DEFORMATION ZONE ASSOCIATED WITH AN APPROACHING
UPPER LEVEL TROUGH HAS BEEN VERY SLOW MOVING TODAY AND UNIMPRESSIVE
SO FAR. STILL THINK THE WEATHER COULD BE MORE INTERESTING LATE THIS
AFTERNOON AND EARLY THIS EVENING AS THE UPPER LEVEL LOW SHIFTS NORTH
WHERE THERE HAS BEEN NO CLOUDS AND TEMPERATURES ARE WARMING.CUMULUS
ARE STARTING TO SPROUT OVER THE LANE COUNTY CASCADES AND EAST OF THE
CASCADES EARLY THIS AFTERNOON INDICATING INCREASING INSTABILITY.
THERE IS A LOW LEVEL CAP THAT WILL NEED TO BE BREACHED BEFORE
CONVECTION CAN REALLY GET GOING...AND MODELS STILL INDICATE THE BEST
CHANCE FOR THAT WILL BE THIS EVENING BETWEEN 6 AND 8 PM. THE LINE OF
SHOWERS ASSOCIATED WITH THE DEFORMATION ZONE HAS THINNED..AND DO NOT
THINK MUCH SHOWERS OR THUNDERSTORMS WILL BE DERIVED FROM THE BAND. IT
IS MORE LIKELY THAT THE STORMS WILL DEVELOP OVER THE CASCADES...WITH
SE STEERING FLOW POSSIBLY CARRYING THEM WEST TOWARDS OR OVER THE
WILLAMETTE VALLEY. THE UPPER LEVEL LOW WILL MOVE NORTH OF THE AREA
TONIGHT AND END THE THREAT FOR SHOWERS.
THE NEXT UPPER LEVEL TROUGH FOLLOWS CLOSE BEHIND WITH WATER VAPOR
SATELLITE IMAGERY SHOWING AN UPPER LOW DEVELOPING NEAR 44N
151W...SOUTH OF THE GULF OF ALASKA. THE UPPER TROUGH ASSOCIATED WITH
THIS UPPER LOW WILL BRING MORE CLOUDS AND PERIODS OF RAIN THURSDAY
AFTERNOON AND EVENING.
A SURFACE FRONT WILL PRODUCE WIDESPREAD STEADY RAIN THURSDAY NIGHT
AND FRIDAY BEFORE THE UPPER LOW MOVES OVER THE AREA FRIDAY EVENING.
TEMPERATURES WILL GRADUALLY COOL THROUGH THE WEEKEND AND COOL DOWN TO
THE SEASONAL NORMALS FRIDAY (UPPER 50S TO LOW 60S). SNOW LEVELS WILL
ALSO GRADUALLY LOWER AND ARE EXPECTED TO BE DOWN TO 5500 FEET
SATURDAY MORNING. TJ
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. ACTIVE SPRING-LIKE
WEATHER PATTERN IN PLACE FOR THE PACIFIC NORTHWEST THROUGH THE
EXTENDED. ZONAL FLOW OVER THE PACIFIC WILL BRING IN SHORTWAVE AFTER
SHORTWAVE THROUGH AT LEAST MIDWEEK NEXT WEEK...WITH EACH SYSTEM
BRINGING SHOWERS BUT NOT HEAVY RAIN. SATURDAY NIGHT ONE OF THESE
SHORTWAVES MOVES THROUGH BRINGING MORE WIDESPREAD SHOWERS OVERNIGHT.
SHOWERS WILL DECREASE THROUGH THE DAY ON SUNDAY...BUT WESTERLY LOW-
LEVEL FLOW BEHIND THE FRONT WILL KEEP US FAIRLY CLOUDY WITH TERRAIN
INDUCED SHOWERS CONTINUING PRIMARILY ALONG THE COAST AND IN THE
CASCADES. SNOW LEVELS WILL BE DROPPING THROUGH THE DAY...DROPPING
BELOW THE PASSES BY MID-DAY...SO EXPECT LIGHT SNOW AT THE PASSES BUT
PROBABLY WON'T SEE A SIGNIFICANT AMOUNT OF ACCUMULATION. THESE
PRIMARILY TERRAIN-DRIVEN SHOWERS WILL CONTINUE INTO MONDAY WITH
LIGHT SNOW IN THE CASCADES...BUT SHOULD BE COMING TO AN END MONDAY
NIGHT AS SHORTWAVE RIDGING BUILDS IN DRYING US OUT. MODEL
DIFFERENCES IN HOW FAR NORTH THE RIDGE BUILDS AND THE TIMING OF THE
NEXT SYSTEM LED ME TO LEAVE A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST ON TUESDAY...BUT MORE LIKELY WE WILL SEE A DRY MAYBE PARTLY
CLOUDY TO MOSTLY SUNNY DAY ON TUESDAY. MODELS DIVERGE SIGNIFICANTLY
STARTING WITH THE SYSTEM ON WEDNESDAY...WITH THE GFS BRINGING IN
WIDESPREAD RAIN WHILE THE ECMWF TAKES THE SYSTEM SOUTH OF US KEEPING
US MOSTLY DRY WITH OFFSHORE WINDS. -MCCOY
&&
.AVIATION...EXPECT MARINE STRATUS AND ASSOCIATED IFR CIGS TO
RETURN TO THE COAST TONIGHT...EXCEPT MAYBE NOT THE CENTRAL COAST.
ELEVATED CONVECTION MAY STIR UP THE MARINE LAYER ENOUGH TO RESULT IN
VFR CONDITIONS DURING THE REST OF THE AFTERNOON. VFR TO PREVAIL
INLAND THROUGH THU. HOWEVER...INSTABILITY WILL MAINTAIN A THREAT OF
THUNDERSTORMS... ESPECIALLY ALONG THE CASCADES AND FOOTHILLS THROUGH
05Z THU. SOME OF THESE COULD DRIFT OFF INTO THE INTERIOR VALLEYS.
LATEST MODEL GUIDANCE SHOWS STRATUS PUSHING UP THE COLUMBIA RIVER TO
KPDX AROUND 12Z THU. CONFIDENCE NOT THAT HIGH...BUT STRATUS DID MAKE
IT KKLS THIS MORNING.
KPDX AND APPROACHES...VFR CONDITIONS PREVAIL THROUGH THU. THERE IS A
30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE TERMINAL
VICINITY THROUGH 03Z. A SLIGHTLY LOWER PROBABILITY FOR TS AT THE
TERMINAL ITSELF. THERE IS ALSO AN INCREASING CHANCE THAT MARINE
STRATUS COMING UP THE COLUMBIA RIVER COULD REACH THE TERMINAL AROUND
12Z. WEISHAAR
&&
.MARINE...MINIMAL WIND ISSUES FOR THE WATERS THROUGH FRI. CONVECTIVE
THREAT OVER THE WATERS CONTINUES THROUGH TODAY. ANY THUNDERSTORMS
THAT DEVELOP HAVE THE POTENTIAL TO PRODUCE A DECENT AMOUNT OF
LIGHTNING AS WELL AS GUSTY AND ERRATIC WIND. MODELS INDICATE A
STRONGER S TO SW MARINE SURGE THU NIGHT AND FRI WITH INCREASING WIND
SPEEDS. LATEST GUIDANCE SUGGESTS BOUNDARY LAYER WIND SPEEDS GETTING
CLOSE TO 20 KT LATE THU INTO FRI MORNING. STRONGER ONSHORE FLOW SUN
AFTERNOON THROUGH MON WILL LIKELY YIELD SMALL CRAFT ADVISORY WIND
SPEEDS...THEN HIGH PRES SETTLES OVER THE WATERS MON NIGHT AND TUE
FOR LIGHTER WIND. LONGER RANGE MODELS SHOW A FAIRLY STRONG SYSTEM
TUE NIGHT AND WED. FOR NOW HAVE INDICATED 25-30 KT WIND GUSTS WITH
THIS FRONT.
SEAS RUNNING AROUND 5 FT...BUT WILL BUILD A FOOT OR TWO THU. ENP
GUIDANCE HAS SEAS BUILDING TO 10 FT SAT AND REMAINING ABOVE 10 FT
THROUGH THE WEEKEND. WEISHAAR
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
PZ...NONE.
&&
INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.
COMMONLY REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Apr 20, 3:02 AM PST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
402 AM PDT WED APR 20 2016
ORZ001>008-PZZ210-250-255-270-275-WAZ020>022-039-210700-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-COLUMBIA RIVER BAR-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
WILLAPA HILLS-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
402 AM PDT WED APR 20 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON...NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS
AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS WILL BE INCREASING TODAY...MAINLY THIS
AFTERNOON. IN ADDITION...THERE IS A POSSIBILITY OF A FEW
THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE BRIEF
DOWNPOURS AND GUSTY WINDS UP TO 40 MPH...AND PERHAPS SOME SMALL
HAIL.
BEST TIMING OF THUNDERSTORM ACTIVITY WILL BE FROM 2 PM THROUGH
ABOUT 9 PM THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF GUSTY WINDS AND HAIL ARE ENCOURAGED TODAY.
ORZ010>016-WAZ019-040-045-046-210700-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
UPPER HOOD RIVER VALLEY-WESTERN COLUMBIA RIVER GORGE-
CENTRAL COLUMBIA RIVER GORGE-SOUTH WASHINGTON CASCADES-
SOUTH WASHINGTON CASCADE FOOTHILLS-
402 AM PDT WED APR 20 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS WILL BE INCREASING TODAY...MAINLY THIS AFTERNOON.
IN ADDITION...ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON.
THERE IS SOME POTENTIAL FOR A FEW STRONG THUNDERSTORMS...WHICH MAY
PRODUCE BRIEF HEAVY DOWNPOURS...PEA TO NICKEL-SIZED HAIL AND GUSTY
WINDS.
TIMING OF THE STRONGEST THUNDERSTORMS WOULD BE FROM 3 PM THROUGH
ABOUT 8 PM TODAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF GUSTY WINDS AND HAIL ARE ENCOURAGED TODAY.
In the hours before
Special weather statement, Apr 20, 2:33 PM PST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
333 PM PDT WED APR 20 2016
ORZ011-202315-
NORTHERN OREGON CASCADES OR-
333 PM PDT WED APR 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY UNTIL 415 PM
PDT...
AT 332 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER TOMBSTONE SUMMIT...OR 21 MILES SOUTH OF
DETROIT...MOVING NORTHWEST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IDANHA...DETROIT LAKE...TOMBSTONE SUMMIT AND SANTIAM JUNCTION.
THIS INCLUDES THE FOLLOWING HIGHWAYS IN OREGON...
U.S. HIGHWAY 20 EAST OF ALBANY BETWEEN MILE MARKERS 54 AND 74.
STATE HIGHWAY 22 EAST OF SALEM BETWEEN MILE MARKERS 56 AND 59...AND
BETWEEN MILE MARKERS 69 AND 81.
STATE HIGHWAY 126 FROM MCKENZIE BRIDGE TO THE SANTIAM HIGHWAY
BETWEEN MILE MARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IF ON OR NEAR DETROIT LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4432 12192 4430 12216 4451 12237 4462 12234
4472 12200
TIME...MOT...LOC 2232Z 155DEG 14KT 4442 12214
64Special weather statement, Apr 20, 3:51 PM PST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
451 PM PDT WED APR 20 2016
ORZ011-210015-
NORTHERN OREGON CASCADES OR-
451 PM PDT WED APR 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLACKAMAS COUNTY
UNTIL 515 PM PDT...
AT 449 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A PAIR OF STRONG THUNDERSTORMS IN FAR SOUTHEASTERN CLACKAMAS
COUNTY...MOVING NORTHWEST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORM.
LOCATIONS IMPACTED INCLUDE...
THREE LYNX...TIMOTHY LAKE AND ROUND MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4505 12172 4504 12172 4503 12175 4504 12177
4502 12178 4501 12180 4496 12179 4494 12180
4494 12176 4491 12175 4490 12171 4487 12175
4484 12175 4481 12179 4506 12220 4524 12180
4507 12169
TIME...MOT...LOC 2349Z 138DEG 25KT 4494 12179
64Special weather statement, Apr 20, 4:20 PM PST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
520 PM PDT WED APR 20 2016
ORZ010-011-210045-
NORTHERN OREGON CASCADE FOOTHILLS OR-NORTHERN OREGON CASCADES OR-
520 PM PDT WED APR 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLACKAMAS AND
SOUTHEASTERN HOOD RIVER COUNTIES UNTIL 545 PM PDT...
AT 519 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF MOUNT HOOD VILLAGE TO NEAR GOVERNMENT CAMP TO 8 MILES
SOUTH OF BENNETT PASS...AND MOVING NORTH-NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SANDY...GOVERNMENT CAMP...MOUNT HOOD VILLAGE...ESTACADA...MOUNT HOOD...
BENNETT PASS...ZIGZAG...LOLO PASS...BULL RUN...SHORTYS CORNER...
BRIGHTWOOD...RHODODENDRON...WHITE RIVER SNOW PARK AND WELCHES.
THIS INCLUDES THE FOLLOWING HIGHWAYS IN OREGON...
U.S. HIGHWAY 26 EAST OF PORTLAND BETWEEN MILE MARKERS 21 AND 62.
STATE HIGHWAY 35 BETWEEN MILE MARKERS 58 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4526 12148 4526 12169 4525 12168 4523 12168
4520 12175 4514 12171 4524 12197 4526 12237
4531 12235 4544 12233 4546 12228 4545 12148
TIME...MOT...LOC 0019Z 249DEG 43KT 4531 12210 4528 12185 4521 12166
64Special weather statement, Apr 20, 4:52 PM PST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
552 PM PDT WED APR 20 2016
ORZ010-011-013-210130-
NORTHERN OREGON CASCADE FOOTHILLS OR-NORTHERN OREGON CASCADES OR-
CASCADES IN LANE COUNTY OR-
552 PM PDT WED APR 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANE AND CENTRAL
LINN COUNTIES UNTIL 630 PM PDT...
AT 551 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF COUGAR RESERVOIR...OR 30 MILES
NORTHEAST OF OAKRIDGE...MOVING NORTHWEST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CASCADIA...TOMBSTONE SUMMIT...BELKNAP SPRINGS...MCKENZIE BRIDGE...BLUE
RIVER...COUGAR RESERVOIR...UPPER SODA...GREEN PETER RESERVOIR AND FOSTER
RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS IN OREGON...
U.S. HIGHWAY 20 EAST OF ALBANY BETWEEN MILE MARKERS 33 AND 69.
STATE HIGHWAY 126 FROM EUGENE TO MCKENZIE BRIDGE BETWEEN MILE
MARKERS 39 AND 55.
STATE HIGHWAY 126 FROM MCKENZIE BRIDGE TO THE SANTIAM HIGHWAY
BETWEEN MILE MARKERS 7 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4392 12215 4452 12275 4454 12273 4472 12214
4403 12189
TIME...MOT...LOC 0051Z 152DEG 48KT 4408 12206
64Hail, Clackamas
- When
- April 20, 5:40 PM PST to 5:41 PM PST
- Where
- Clackamas County, 1.3 mi NE of Welches to 1.4 mi NE of Welches
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 45.343, -121.951
There was a report of 1 inch hail at the baseball field in Welches, Oregon associated with a thunderstorms that moved over the area.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Hawaii, April 20 to 21, 201610 events
- Hail and High Wind in Texas, April 20, 20161.5 in hail · 8 events
- Hail in Texas, April 20, 20161.25 in hail · 6 events
- Hail in Texas, April 20 to 21, 2016$1,000 · 1.5 in hail · 5 events
- Flash Flooding in Louisiana, April 20, 2016$1,000 · 4 events
- Flash Flood and Hail in Texas, April 20, 20161 in hail · 4 events
- Wildfire in Pennsylvania, April 20 to 28, 20161 event
- Flood in Nebraska, April 20, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 627833.